Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.585 IF 1.585
  • IF 5-year value: 1.698 IF 5-year
    1.698
  • CiteScore value: 1.62 CiteScore
    1.62
  • SNIP value: 0.820 SNIP 0.820
  • IPP value: 1.52 IPP 1.52
  • SJR value: 0.781 SJR 0.781
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 83 Scimago H
    index 83
  • h5-index value: 24 h5-index 24
Volume 17, issue 2
Ann. Geophys., 17, 178–181, 1999
https://doi.org/10.1007/s00585-999-0178-2
© European Geosciences Union 1999
Ann. Geophys., 17, 178–181, 1999
https://doi.org/10.1007/s00585-999-0178-2
© European Geosciences Union 1999

  28 Feb 1999

28 Feb 1999

The correct application of Poynting's theorem to the time-dependent magnetosphere: reply to Heikkila

M. Lockwood and C. J. Davis
Viewed  
Total article views: 1,089 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
308 776 5 1,089 23 20
  • HTML: 308
  • PDF: 776
  • XML: 5
  • Total: 1,089
  • BibTeX: 23
  • EndNote: 20
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 09 Dec 2019
Publications Copernicus
Download
Citation